Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Does Muscle Ache Mean I Have AIDS

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

STRANGE MUSCLE ACHES

Posted by michel2222, 2 Replies
Hello!
After having unprotected vaginal sex with a woman of unknown HIV-status (though I doubt she had a history of high risk behaviour), the following happened:
-After 1 month, I had a cold, which included severe sneezing and some coughing. It lasted... Read more »

Muscles Aches

Posted by Anonymous, 1 Reply
I was googling around the internet and found the following info regarding muscles aches:

"The symptoms can include pain and aching in the muscles, usually thighs and shoulders, as well as weakness, with difficulty when rising from a chair or reaching... Read more »

Muscle aches and fatigue

Posted by Anonymous, 1 Reply
I am a 35yr old just diagnosed 1 year ago. I have such muscle aches it is hard for me to stand up straight some times and I am fatigued alot. Is there anybody out there that can help in my problems or anyone with ideas on how to deal with this?

Read more »

muscles

Posted by Anonymous, 1 Reply
hi can anyone tell me does hiv hide in the muscles, i after exposure condum broke while inserted female 9 months tested 1 month, 5months 9months, all neg but 3 months pain in hips neck groin felt like burning then all these spots seem to swell now... Read more »

Meaning of Acute

Posted by Anonymous, 1 Reply
I thought the meaning of the word acute meant temporary and not long lasting, as opposed to chronic, which means persisting. I hear a lot of people think they have "acute" retroviral syndrome when their symptoms last for weeks or months. They'll... Read more »
Ask the Experts

Muscle aches - HIV induced???

Upon further research I think your answer was not entirely correct. It seems HIV itself can cause Myopathy and Myalgia with elevated creatine kinase.http://www.emedicine.com/med/topic86.htm"Peripheral neuropathies are common in patients...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,Welcome back to the forum. First off, yes, there is an HIV-associated myopathy as well as an AZT-associated myopathy, both of which are associated with elevated CPKs. The symptoms can include pain and aching in the muscles, usually thighs and... Read more »

Muscle aches and high Triglycride

First off I see a doctor in the VA because it's my only option and don't feel really confident in the things he does or doesn't say. I have also had issues with weight loss by 15% in the past and is about a stable decline of 1% couple...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Increased triglycerides (3G) can be due to a variety of conditions (including many non-HIV related) but are somewhat sensitive to diet/exercise levels. HIV infection often increases 3G levels as well as lowering HDL levels (some improvement with... Read more »

Please help, aches????

Hi, Right now, my body doesn't feel as it should normally. It is very uncomfortable and is bothering me. I still don't know if I have HIV or not. Tests so far have been good. I was stupid and had protected sex with a prostitute. I...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
It is extremely unlikely that you are HIV infected so I would advise looking for another explanation. Keith Henry, M.D.... Read more »

muscles aches after my body cleared hepatitis c

My body was able to rid Hepatitis C on its own but I still have aches and pains. I had all the symptoms: nausea, jaundice, wt loss for 2 weeks. My viral load was in the 500,000 then dropped 3 days later to 11,000 and now the doctor said I'm...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
It sounds like you are currently taking treatment for HCV and you are complaining of body aches, which is a very common complaint on peg interferon, which is the culprit. NSAIDS, like Motrin or Advil, can be helpful when taken as directed. It is... Read more »
Articles
TheBody.com

What Does H1N1 (Swine) Flu Mean for People With HIV/AIDS?

[Editor's Note: This interview was initially posted on April 29, 2009, when the virus formally known as novel influenza A (H1N1) was just beginning to spread worldwide. We will continue to periodically update this article as needed to ensure its... Read more »
Canadian AIDS Treatment Information Exchange

Muscle Aches and Pains

Symptoms that can develop in the musculoskeletal system of PHAs include: muscle pains (myalgias) joint pains (arthralgias) muscle damage that can result in weakness and pain (myopathy) muscle cramping Some of the potential culprits that cause... Read more »
Henry J. Kaiser Family Foundation

Donor Fatigue, Funding Cutbacks Could Mean Another 50 Years of AIDS Epidemic, UNAIDS Deputy Executive Director Says

"With enough money spent in the right way, the world could soon reduce new HIV infections to zero, but global apathy and the financial crisis mean it might take another 50 years to stop the AIDS epidemic, a U.N. expert has said," AlertNet reports.... Read more »
AIDS Project Los Angeles

Pedal Power

It's no easy ride. Even top cyclists are daunted by the numbers: almost 600 miles in one week. Thousands of dollars in pledges. Hundreds of hills, and too many aches and pains to count. Still, they ride. Thousands of cyclists sign up for annual... Read more »